Yes Bactrim did make my skin worse for at least 3 months. After 3 months my skin started to get better but did not completely clear until I was on it for 6 months. My biggest problem with bactrim is that it was very strong on my stomach and my general dr told me I should not stay on it. After I got off of it, my skin was bad again in 1 year. So it did clear my skin after sometime but I felt like I couldn’t take it long term so the acne came back after a year off of it. After going back and forth with bactrim for 4 years. I’m now trying Spironolactone but have not seen clear skin after 7 weeks. I’m trying to give it 3 months.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2013 • 1 answer
Updated 30 Nov 2013 • 2 answers
Updated 30 Oct 2014 • 1 answer
Updated 17 Aug 2015 • 1 answer
Updated 11 Dec 2015 • 2 answers